Is The Danger Of Prolonged Biduran Drug Consumption?

Illustration of Is The Danger Of Prolonged Biduran Drug Consumption?
Illustration: Is The Danger Of Prolonged Biduran Drug Consumption? drugs.com

already in the last few months appeared biduran and itching on the body and even the face. I have been to the puskesmas and given the drug dexamethasone, cetirizine, and vitamin C. As long as I take the medicine, the hives do not appear anymore. But after the medicine runs out and and does not consume the medicine, the hives appear again. And so on. Now I still consume these drugs. I worry if there are side effects if the drugs are taken in the long run. Please the solution

1 Answer:

Hello Elvariani,


Hives (urticaria) are reddish rashes accompanied by elevation of the skin (such as islands) and itching. The size of urticaria skin lesions varies. Urticaria occurs as part of an allergic reaction to a substance that is exposed to the skin, consumed, or injected. Most urticaria is acute, which occurs shortly after exposure to an substance (allergen) and disappears a few hours later.


However, there are some chronic urticaria, skin lesions disappear after more than 6 weeks and recur very often. The cause of chronic urticaria in addition to allergies, can also be due to visik activity, vasculitis, infection, psychological, and idiopathic (no apparent cause). In urticaria histamine release occurs from mast cells of the body which causes a reaction in the skin in the form of hives. Biduran complaints can be accompanied by other symptoms such as swelling on the lips, eyelids; hard to breathe; dizziness; heart beat.


Allergen exposure factors that are quite often found in chronic urticaria patients are food allergies, dust allergies, mites, continuous scratching of the skin, exposure to hot or cold temperatures, consumption of certain drugs. To determine allergens that cause hives or allergic reactions, additional tests are needed such as blood tests or allergy tests (skin pricked test, patch test).


Treatment of chronic urticaria is by giving antihistamines and avoiding allergens that trigger the onset of hives. In addition to antihistamines, some other drugs given to patients are corticosteroids, immunosuppressant drugs (cyclosporin), monoclonal antibodies, antidepressants.


Please consult your doctor again to find out the cause of the recurrent biduran that you are experiencing. Take your medication with you for this. Demikinan explanation from me, hopefully useful.

: by

Related Question

A Lump In The Area Around The Anus That Has Been Around For A Year?

A Lump In The Area Around The Anus That Has Been Around For A Year?

(9 months ago)

I want to ask, around my anus there is a small lump like a wart but the lump is slightly elongated and after finishing urinating the lump goes back into the anal cavity, then when ...

Solution To Overcome Miscarriage 4 Weeks?

Solution To Overcome Miscarriage 4 Weeks?

(1 year ago)

I miscarried my fetus just walking 3 weeks 4 days, bleeding usually comes out of blood clots only once the rest is just thick bleeding, do you need medical action? It’s been ...

What Glasses Can Help Overcome Night Blindness?

What Glasses Can Help Overcome Night Blindness?

(1 year ago)

Hello,? I am Drya 18 years old, I have night blindness disorder. My eyes ache and vision decreases every time I go outside in the evening. To anticipate the sufferer can use glasse...

Leave a Reply

Your email address will not be published. Required fields are marked *